Determination of Unknown Coefficients in Parabolic Operators from Overspecified Initial-Boundary Data

[+] Author and Article Information
J. R. Cannon

Department of Mathematics, The University of Texas, Austin, Tex. 78712

P. C. DuChateau

Department of Mathematics, Colorado State University, Fort Collins, Colo. 80521

J. Heat Transfer 100(3), 503-507 (Aug 01, 1978) (5 pages) doi:10.1115/1.3450838 History: Received November 09, 1977; Online August 11, 2010


Application of some asymptotic boundary behavior results for solutions of nonlinear parabolic initial boundary value problems is made to the determination of unknown coefficients and parameters in parabolic operators from overspecified boundary data. Some numerical results on the determination of parameters is presented and discussed.

Copyright © 1978 by ASME
Your Session has timed out. Please sign back in to continue.






Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In